Electronic Journal of Differential Equations 16th Conference on Applied Mathematics, Univ. of Central Oklahoma,
Electron. J. Diff. Eqns., Conf. 07, 2001, pp. 25-36.

Systems of multi-dimensional Laplace transforms and a heat equation

Ali Babakhani & R. S. Dahiya

The object of this paper is to establish several new theorems involving systems of two-dimensional Laplace transforms containing five to seven equations. These systems can be used to calculate new Laplace transform pairs. In the second part, a boundary value problem is solved by using the double Laplace transformation.

Published July 20, 2001.
Subject lassfications: 44A30.
Key words: Two-dimensional Laplace transforms.

Show me the PDF file (202K), TEX file, and other files for this article.

Ali Babakhani
Department of Mathematics
College of Engineering
University of Tehran, Tehran, Iran

R. S. Dahiya
Department of Mathematics
Iowa State University
Ames, IA 50011, USA
e-mail: dahiya@math.iastate.edu

Return to the Electronic Journal of Differential Equations